E Atlee Jackson
Articles written in Pramana – Journal of Physics
Volume 27 Issue 6 December 1986 pp 717-724 Statistical Physics
We consider a system of two delay diffusively coupled logistic maps. We find that for moderate values of diffusion coupling, the period-doubling sequence is effectively suppressed. Our study supports the existence of certain generic features for systems consisting of two coupled maps.
Volume 94, 2020
Continuous Article Publishing mode
Click here for Editorial Note on CAP Mode